RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1280–1286 (Mi smj2494)  

This article is cited in 3 scientific papers (total in 3 papers)

On congruences of $m$-groups

A. V. Zenkov

Altai State Agricultural University, Barnaul, Russia

Abstract: We indicate a way for constructing $m$-congruences of an arbitrary $m$-transitive representation, introduce the notions of $m$-$2$-transitive and $m$-primitive representations, and describe the $m$-transitive primitive representations in terms of stabilizers. Also we give necessary and sufficient conditions for $m$-$2$-transitivity and study some properties of these representations.

Keywords: $m$-group, representation, $m$-block.

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1018–1022

Bibliographic databases:

UDC: 512.545
Received: 27.12.2012

Citation: A. V. Zenkov, “On congruences of $m$-groups”, Sibirsk. Mat. Zh., 54:6 (2013), 1280–1286; Siberian Math. J., 54:6 (2013), 1018–1022

Citation in format AMSBIB
\Bibitem{Zen13}
\by A.~V.~Zenkov
\paper On congruences of $m$-groups
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1280--1286
\mathnet{http://mi.mathnet.ru/smj2494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184093}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1018--1022
\crossref{https://doi.org/10.1134/S0037446613060074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891286844}


Linking options:
  • http://mi.mathnet.ru/eng/smj2494
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Zenkov, O. V. Isaeva, “Two questions in the theory of $m$-groups”, Siberian Math. J., 55:6 (2014), 1042–1044  mathnet  crossref  mathscinet  isi
    2. A. V. Zenkov, “On congruences of $m$-groups. II”, Siberian Math. J., 56:5 (2015), 841–843  mathnet  crossref  crossref  isi  elib  elib
    3. A. V. Zenkov, O. V. Isaeva, “Obobschennye spleteniya $m$-grupp”, Algebra i logika, 58:2 (2019), 167–178  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:133
    Full text:45
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020